Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 757153, 12 pages
http://dx.doi.org/10.1155/2015/757153
Research Article

Nontrivial Solutions for Periodic Schrödinger Equations with Sign-Changing Nonlinearities

1School of Mathematical Sciences, Huaqiao University, Quanzhou 362021, China
2School of Applied Mathematical Sciences, Xiamen University of Technology, Xiamen 361024, China

Received 25 September 2014; Accepted 12 December 2014

Academic Editor: Mark A. McKibben

Copyright © 2015 Shaowei Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Shaowei Chen, Lishan Lin, and Liqin Xiao, “A new infinite-dimensional linking theorem for parameter-dependent functionals and periodic Schrodinger equations,” Journal Of Mathematical Analysis And Applications, vol. 432, no. 1, pp. 233–253, 2015. View at Publisher · View at Google Scholar